Next Article in Journal
Analyticity and the Global Information Field
Previous Article in Journal
Existence Results for Fractional Neutral Functional Differential Equations with Random Impulses
Article Menu

Export Article

Open AccessArticle
Mathematics 2015, 3(1), 29-39; doi:10.3390/math3010029

A Study on the Nourishing Number of Graphs and Graph Powers

1
Department of Mathematics, Vidya Academy of Science & Technology, Thalakkottukara, Thrissur 680501, Kerala, India
2
PG & Research Department of Mathematics, Mary Matha Arts & Science College, Mananthavady, Wayanad 670645, Kerala, India
*
Author to whom correspondence should be addressed.
Academic Editor: Indranil SenGupta
Received: 17 January 2015 / Accepted: 2 March 2015 / Published: 6 March 2015
View Full-Text   |   Download PDF [203 KB, uploaded 6 March 2015]

Abstract

Let \(\mathbb{N}_{0}\) be the set of all non-negative integers and \(\mathcal{P}(\mathbb{N}_{0})\) be its power set. Then, an integer additive set-indexer (IASI) of a given graph \(G\) is defined as an injective function \(f:V(G)\to \mathcal{P}(\mathbb{N}_{0})\) such that the induced edge-function \(f^+:E(G) \to\mathcal{P}(\mathbb{N}_{0})\) defined by \(f^+ (uv) = f(u)+ f(v)\) is also injective, where \(f(u)+f(v)\) is the sumset of \(f(u)\) and \(f(v)\). An IASI \(f\) of \(G\) is said to be a strong IASI of \(G\) if \(|f^+(uv)|=|f(u)|\,|f(v)|\) for all \(uv\in E(G)\). The nourishing number of a graph \(G\) is the minimum order of the maximal complete subgraph of \(G\) so that \(G\) admits a strong IASI. In this paper, we study the characteristics of certain graph classes and graph powers that admit strong integer additive set-indexers and determine their corresponding nourishing numbers. View Full-Text
Keywords: graph powers; integer additive set-indexers; strong integer additive set-indexers; nourishing number of a graph graph powers; integer additive set-indexers; strong integer additive set-indexers; nourishing number of a graph
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Naduvath, S.; Augustine, G. A Study on the Nourishing Number of Graphs and Graph Powers. Mathematics 2015, 3, 29-39.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top